Skip to Content

Does Norco 5-325 cause weight gain?

Responses (5)

kaismama 13 Mar 2015

Yes.

balbanese 13 Mar 2015

In some folks it does yes, but it shouldn't be much.

pamee 13 Mar 2015

Yes for some. At one time I took norco 10's several times a day for a long while and it never caused weight gain for me.

kittyca 13 Mar 2015

Yes, it can cause weight gain. When taking opioids you should take a stool softener. It doesn't effect everyone, but most people will become constipated. Most pain pills will cause some irregular bowel habits, especially taken long term. When you stop taking the medication everything should return to normal.

xiova4 18 Jun 2015

Yes, you can gain weight from norco. I gained around 20 lbs in 2 months. I also have other health issues that factor in.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions